# SDR DALA2018020600713

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 46,173 hours, 26,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BROKEN AT R1 DOOR.  REMOVED AND REPLACED EMERGENCY LIGHT LENS IAW MM. OPERATION CHECKS GOOD.
